Top
10
Doctor insights on: What Normal Dosage Of Penicillin For Adults

Share
1

1
What happens if you can't have a penicillin shot for syphilis?

What happens if you can't have a penicillin shot for syphilis?

Doxycycline: Doxycycline for 2-4 weeks is recommended if penicillin cannot be given, or sometimes ceftriaxone. However, penicillin is by far the best drug. If you had a severe penicillin allergy in the past, then probably penicillin should be avoided. Otherwise, it still might be the best choice for you. Discuss it with your doctor or, even better, an infectious diseases or STD specialist. ...Read more

Young Health (Definition)

Young Health ...Read more


6

6
How do i crush penicillin without losing the full dose?

Some loss: It is inevitable that some of the medication will be lost during the crushing process. In the future, ask for a liquid preparation of the penicillin which is readily available. ...Read more

7

7
Is it normal for penicillin to make my food taste slightly off? This is only my second day taking it.

Is it normal for penicillin to make my food taste slightly off? This is only my second day taking it.

Yes, normal: Many drugs, including penicillin and several other antibiotics, can cause altered taste. It's harmless, so keep up with the treatment, but contact your doctor if it becomes so bad you can't stand it. It will clear up after you finish treatment. ...Read more

8

8
I took the 3rd dose of Penicillin at 11:00 PM at night. And the 4th dose I have to take at 3 AM. Should I take it? Or wait till the next time? 10 Am

I took the 3rd dose of Penicillin at 11:00 PM at night. And the 4th dose I have to take at 3 AM. Should I take it? Or wait till the next time? 10 Am

Morning is fine: Penicillin can be dosed 3 times a day - every 8 hours. Start that schedule tomorrow. Check with your doctor to make sure he/she is oK with that. ...Read more

9

9
Penicillin normal symptoms and allergic reaction symptoms?

Penicillin normal symptoms and allergic reaction symptoms?

Side effects: Side effects include GI upset possible diarrhea and rash. Allergic hives swallowing and breathing difficulties. The latter can be life threatening events and emergent tax needed. ...Read more

10

10
I had a penicillin allergic reaction about 3 weeks ago and i feel like my skin has become a lot more sensitive. Is that normal?

I had a penicillin allergic reaction about 3 weeks ago and i feel like my skin has become a lot more sensitive. Is that normal?

May be normal: Depending on what kind of reaction to penicillin you had, 3 weeks out from a reaction, it may be reasonable for your skin to still feel more sensitive. Usually this occurs in patients with delayed type reaction to penicillin. If you still feel that you are having symptoms you should see the doctor that diagnosed your penicillin allergy. You may need medications to help calm your skin. ...Read more

Old Health (Definition)

Old Health ...Read more